# SDR SWIA2019011545442

- Difficulty date: January 11, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 38,816 hours, 33,474 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON T/O. NOSE WHEEL DID NOT RETRACT. FOLLOWED QRH. RTF. (FLT#4106) CLOSED REMOVED AND REPLACED NLG OLEO BRACKET AND ADJUSTED PROXIMITY SENSOR. PERFORMED OPS CHECK IAW AMM. OPS CHECK GOOD, SWUNG GEAR MULTIPLE TIMES.
